# SDR QR9R2025091500003

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9358
- Aircraft time: 4,631 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Control Lever
- Part number: 117142041
- Part serial: F5752
- Condition: Out Of Limits
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED CONTROL LEVER ASSEMBLY FROM AIRBUS UNSERVICEABLE. CONTROL LEVER MEASURED .024" AROUND SLIP BUSHING. MAX ALLOWED IS .019".
